Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum


Journal: Math. Comp. 33 (1979), 432-433
DOI: https://doi.org/10.1090/S0025-5718-79-99975-7
Original Article: Math. Comp. 31 (1977), 962-973.
Original Article: Math. Comp. 22 (1968), 903-907.
Original Article: Math. Comp. 32 (1978), 617-629.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-79-99975-7
Article copyright: © Copyright 1979 American Mathematical Society